Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Dunford-Pettis property in the predual of a von Neumann algebra

Author: L. J. Bunce
Journal: Proc. Amer. Math. Soc. 116 (1992), 99-100
MSC: Primary 46L10; Secondary 46B20
MathSciNet review: 1091177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The von-Neumann algebras whose predual has the Dunford-Pettis property are characterised as being Type I finite. This answers the question asked by Chu and Iochum in The Dunford Pettis property in $ {C^*}$-algebras, Studia Math. 97 (1990), 59-64.

References [Enhancements On Off] (What's this?)

  • [1] Cho-Ho Chu and Bruno Iochum, The Dunford-Pettis property in 𝐶*-algebras, Studia Math. 97 (1990), no. 1, 59–64. MR 1074769
  • [2] Joe Diestel, A survey of results related to the Dunford-Pettis property, Proceedings of the Conference on Integration, Topology, and Geometry in Linear Spaces (Univ. North Carolina, Chapel Hill, N.C., 1979) Contemp. Math., vol. 2, Amer. Math. Soc., Providence, R.I., 1980, pp. 15–60. MR 621850
  • [3] Masamichi Hamana, On linear topological properties of some 𝐶*-algebras, Tôhoku Math. J. (2) 29 (1977), no. 1, 157–163. MR 0442700
  • [4] Harald Hanche-Olsen and Erling Størmer, Jordan operator algebras, Monographs and Studies in Mathematics, vol. 21, Pitman (Advanced Publishing Program), Boston, MA, 1984. MR 755003
  • [5] Erling Størmer, Jordan algebras of type 𝐼, Acta Math. 115 (1966), 165–184. MR 0209858
  • [6] D. M. Topping, An isomorphism invariant for spin factors, J. Math. Mech. 15 (1966), 1055–1063. MR 0198271

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46B20

Retrieve articles in all journals with MSC: 46L10, 46B20

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society